# SDR FDEA201105121807

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 148N66606
- Condition: Damaged
- Location: Apu Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU RT DOOR EXTERNAL SKIN LOWER FWD CORNER HAS DAMAGE.  REPAIR CARRIED OUT IAW EA F-5240-145356.  REPAIR IS CLASSIFIED AS MINOR.
